# SDR AALA20161205014

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 79,788 hours, 43,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 25375
- Condition: Discharged
- Location: Cabin
- Part time: 42,128 hours, 21,763 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  COCKPIT EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSEMBLY IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.
